MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-514
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dissociated tibial insert.Dissociated tibial insert twice: once after the primary and again after the first revision/insert exchange.Doi: (b)(6) 2017.Doi: (b)(6) 2018 ( insert and tray ).Dor: (b)(6) 2018.Right knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no product associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. h10 additional narrative: udi: (b)(4).Added: a2 (birth date), d4 (expiration), h6 (patient).No code available was added to capture medical device removal.
 
Event or Problem Description
Medical records alleges tibial loosening at the cement to implant interface.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = update 21-jan-2021: the investigation was re-opened upon receipt of additional information.No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot =device history records review for product no.151620514 lot no.7796606 description attune cr fb insrt sz 5 14mm.25 parts were manufactured per specification and all raw materials met specification.There were no ncs or deviations associated with this lot due to no similar failures found in the dhr review, the root cause of the complaint cannot be determined.Should further information come available that impacts the findings in this investigation it will be reopened.Coc review certificate of conformance 6960817 reviewed for product code 151620600, work order (b)(4) and met specification.

Brand Name
ATTUNE CR FB INSRT SZ 5 14MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key7649826
Report Number1818910-2018-63464
Device Sequence Number184341
Product Code JWH
UDI-Device Identifier10603295045700
UDI-Public10603295045700
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-514
Device Catalogue Number151620514
Device Lot Number7796606
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer07/20/2018
01/20/2020
01/21/2021
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date08/02/2018
01/24/2020
01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR'S BONE CEMENT; COMPETITOR'S BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR